My daughter vomits for hours after eating fish. We have tried the same type of fish on two separate occasions - the first time she had no reaction to it, the second time she vomited for hours (as has been her ...
didn t subside for another hour. What caused this? Did I have an allergicreaction to the crystalmeth? ...I smoked crystalmeth today for the first time ever. It wasn t that much. About four hours after my ...
Do you think I m allergic to soy as the other day I drank bubble tea that was dairy free (not sure if it was soya or not) and I threw up six times and almost fainted, I don t think it was a sickness bug because ...
Hi, I have had vomiting and diarrhea every 2 weeks for over 2 months now. It lasts for a couple of hours each time. Apart from the very first time all i can link it too is fish. The last time i was sick ...
My 6 year old daughter began vomiting and started having diarrhea around 5am this morning (it ... to the touch. NO fever. It looks as if she is having a reaction to something. The vomiting and diarrhea have ...
My child is one and half year old.She is allergic towards milk and egg.Even if we give some snacks which contain traces of milk product she will start vomiting and rashes will occur all over her body ...
my 16 month daughter sweated a lot last night and this morning I found little pink bumps on her in several places but its in the middle of winter, so heat rash has been taken out, but she did have nutella last night for the first time
It is not B12 itself but preservative causes these reactions. Rarely vitamin b 12 can cause such reaction also. If you are having this reaction i will recommend you atarax tablet. And yes if injections are problem take Methylcobal capsule 1000 microgram daily dose.
can I take levofloxacin if I have allergicreactions to penicillin's/ clindamycin
Yes you can take levofloxacin.
Both belongs to different family.
BOth have different action.
Levofloxacin is a group of fluoroquinolones.
But if you are allergic to fluoroquinolones also, then you must take another medication
Hope this helps.
can taking lisinopril cause blister on the lip? If so, is it indicative of an allergicreaction?
Blisters on lip on starting lisinopril,especially if there is itching,can indicate allergicreaction,and need immediate stopping and medical attention.But,if you was taking that for long,and blisters started now only,it is unlikely to be due to lisinopril(if no recent change in the brand).Your treating doctor will guide you.If you have further query,I will be happy to help.Thank you.